I am taking verapamil daily with maxzide - drinking alot of water and fluids daily to keep hydrated.
my main problem is, I get heavy cramping at times, in my upper back and shoulders. as well it seems my ankles swell - the maxzide works for about 8 hours then fades off around 5 or 6pm ..
thus ankles start to swell a bit.. what im asking does anyone know what to take or do , to stop the cramping ? as it comes and goes unexpected . the ankles im due to see my doctor next friday
I expect a adjustment in the medications again !! or change to something diffrent to stop the ankle bit ! b.p has been down in the daytime for about 8 to 12 hours.. then it goes up as the meds fade
.. as I keep records of my b.p readings daily. just wondering if anyone has had problems with this
stuff happening to them ? or am I the only one ??????
Are you taking a slow release type of Verapamil? Have you tried other CCB's? I tried Verapamil (slow release) years ago. I ended up in ER with chest pain, severe SOB, etc. I also got deep aches/cramps in my legs. They took me off the med and that solved the problems.
Recently they put me on a low dose of Diltiazem (another CCB) which is also a slow release formula. Other than mild headaches, dizziness and fatigue the first week, it's working out well for me. I read up a bit on the meds and sometimes doctors will start a patient on a low dose to avoid the more severe side effects and titrate up from there. Not sure what your history with Verapamil has been but these are some random thoughts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.